# SDR SWAA2022040642712

- Difficulty date: December 23, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A SEMI CIRCULAR FRAME SUPPORT ANGLE FOR WEB BARRIER AT STA 663 LT HAND SIDE CRAKED. DOT 82-140. / RECEIVED NEW SEMI-CIRCULAR FRAME SUPPORT ANGLE FOR L/H WEB BARRIER FS 663 BOTTOM SIDE P/N 111A1512U1 P.O # 1656330 AND ISSUE TAG CJ2837 DRAWING # 111A1515.REMOVED AND REPLACED FRAME SUPPORT WILL BE ACCOMPLISHED ON N/R W136597.
